Cofinal types of topological directed orders
[Types cofinaux d'espaces topologiques ordonnés filtrants]
Annales de l'Institut Fourier, Tome 54 (2004) no. 6, pp. 1877-1911.

On étudie la structure de l'ordre de Tukey sur les ensembles ordonnés filtrants qui apparaissent naturellement en topologie et en théorie de la mesure.

We investigate the structure of the Tukey ordering among directed orders arising naturally in topology and measure theory.

DOI : https://doi.org/10.5802/aif.2070
Classification : 03E05,  06A07,  03E15,  03E17,  22A26
Mots clés : Ordre de Tukey, idéaux analytiques, σ-ideaux d’ensembles compacts
@article{AIF_2004__54_6_1877_0,
     author = {Solecki, S{\L}awomir and Todorcevic, Stevo},
     title = {Cofinal types of topological directed orders},
     journal = {Annales de l'Institut Fourier},
     pages = {1877--1911},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {6},
     year = {2004},
     doi = {10.5802/aif.2070},
     zbl = {1071.03034},
     mrnumber = {2134228},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2070/}
}
TY  - JOUR
AU  - Solecki, SŁawomir
AU  - Todorcevic, Stevo
TI  - Cofinal types of topological directed orders
JO  - Annales de l'Institut Fourier
PY  - 2004
DA  - 2004///
SP  - 1877
EP  - 1911
VL  - 54
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2070/
UR  - https://zbmath.org/?q=an%3A1071.03034
UR  - https://www.ams.org/mathscinet-getitem?mr=2134228
UR  - https://doi.org/10.5802/aif.2070
DO  - 10.5802/aif.2070
LA  - en
ID  - AIF_2004__54_6_1877_0
ER  - 
Solecki, SŁawomir; Todorcevic, Stevo. Cofinal types of topological directed orders. Annales de l'Institut Fourier, Tome 54 (2004) no. 6, pp. 1877-1911. doi : 10.5802/aif.2070. http://archive.numdam.org/articles/10.5802/aif.2070/

[1] J.P.R. Christensen Topology and Borel Structure, North-Holland/Elsevier, 1974 | MR 348724 | Zbl 0273.28001

[2] I. Farah Analytic Quotients, Mem. Amer. Math. Soc, Volume 148 (2000) no. 702 | MR 1711328 | Zbl 0966.03045

[3] D.H. Fremlin The partially ordered sets of measure theory and Tukey's ordering, Note di Matematica, Volume 11 (1991), pp. 177-214 | MR 1258546 | Zbl 0799.06004

[4] D.H. Fremlin Families of compact sets and Tukey ordering, Atti. Sem. Mat. Fiz, Volume 39 (1991), pp. 29-50 | MR 1111757 | Zbl 0772.54030

[5] J.R. Isbell Seven cofinal types, J. London Math. Soc, Volume 4 (1972), pp. 651-654 | MR 294185 | Zbl 0238.06001

[6] A.S. Kechris Classical Descriptive Set Theory, Springer, 1995 | MR 1321597 | Zbl 0819.04002

[7] A.S. Kechris; A. Louveau; W.H. Woodin The structure of σ-ideals of compact sets, Trans. Amer. Math. Soc, Volume 301 (1987), pp. 263-288 | MR 879573 | Zbl 0633.03043

[8] A. Louveau; B. Veli{#x010D;}kovi{#x0107;} Analytic ideals and cofinal types, Ann. Pure Appl. Logic, Volume 99 (1999), pp. 171-195 | MR 1708151 | Zbl 0934.03061

[9] S. Solecki Analytic ideals and their applications, Ann. Pure Appl. Logic, Volume 99 (1999), pp. 51-72 | MR 1708146 | Zbl 0932.03060

[10] S. Todorcevic Directed sets and cofinal types, Trans. Amer. Math. Soc, Volume 290 (1985), pp. 711-723 | MR 792822 | Zbl 0592.03037

[11] S. Todorcevic A classification of transitive relations on 1 , Proc. London Math. Soc., Volume 73 (1996), pp. 501-533 | MR 1407459 | Zbl 0870.04001

[12] S. Todorcevic Analytic gaps, Fund. Math, Volume 150 (1996), pp. 55-66 | EuDML 212163 | MR 1387957 | Zbl 0851.04002

[13] S. Todorcevic Definable ideals and gaps in their quotients, Set Theory (Curacao 1995, Barcelona, 1990) (1998), pp. 213-226 | MR 1602013 | Zbl 0894.03026

[14] J.W. Tukey Convergence and uniformity in topology, Ann. Math. Studies, 1, Princeton U.P, 1940 | JFM 66.0961.01 | MR 2515 | Zbl 0025.09102

[15] S. Zafrany On analytic filters and prefilters, J. Symb. Logic, Volume 55 (1990), pp. 315-322 | MR 1043560 | Zbl 0705.03027

Cité par Sources :